Injection advice needed


#1

So I am on day four of stims and I am bruised all over my tummy. We do two Luprons twice a day and Gonalf 300 + Menopur 150. I didn’t bruise like this before, DH doesn’t like to inject the areas of the bruising and we are running out of rooom. Any advice?
Also we mix the gonalf with the menopur for one injection should we just inject the gonalf straight from the pen and do the menopur seperatley?


#2

:grouphug: [quote=dreaNvegas]So I am on day four of stims and I am bruised all over my tummy. We do two Luprons twice a day and Gonalf 300 + Menopur 150. I didn’t bruise like this before, DH doesn’t like to inject the areas of the bruising and we are running out of rooom. Any advice?
Also we mix the gonalf with the menopur for one injection should we just inject the gonalf straight from the pen and do the menopur seperatley?[/quote]
The menopur bruised me too, so I did seperate shots, I found when I stopped mixing them so much it got better…not sure what to tell you as far as other areas, so Drs are ok with the arms, mine liked me to stay in the belly area!


#3

Dont inject within 2 inches of your belly button.

Dont inject on the area below your belly button, lots of nerves in this area and you will bruise.

Do your 4 injections one inch apart each time on one side of the belly, alternating side. The next day, start your injection site one inch from the last injection site.

Another thing if you feel like it hurt when you depress the plunger on the syringe it means you hit a blood vessel, I simply moved my needle to another site where it doesnt hurt and inject there, no bruising afterwards.

I usually do mine in the same order each time so I remember where to inject next time, not to inject the same site within 24 hours. At least give the area one day rest. Good luck.


#4

Sorry you are bruising. I don’t have any experience with it because thankfully I didn’t bruise at all. I stayed pretty far from my belly button because when I went closer it hurt a bit but other than that I just pinched the skin and then did the shot. After the menopur I iced the area because that one always stung and bled. Good luck finding a solution, maybe your doc could give you better advice??


#5

Thanks for the responses, I am much better today. The brusing has stopped. Strange I didn’t bruise like this the first time around. We are injecting in between the brusies and I am icing the area afted for about 10 minutes. Hope I only have another 3 days of this!


#6

It sounds like we are about on the same schedule…I Amon day 5 of my Stims which are lupron, Gonal f and menopur. I have some bruising to but I did the first round of IVF too. My egg retrieval is probably going to be June 6th but we will see…good luck with yours! Hope it all goes well:)


#7

Oh nice! I am scheduled if all goes well 6/3! Today is day 6 of stims but I started my Lupron the day before the stims. Are you taking 10 units twice a day also? I am suppose to stop taking the Lupron two days before the retrieval.


#8

did you take the aspirin the 1st time? taking the low dose aspirin will cause you to bruise. I didn’t really find any good way around it other than holding pressure on the site for several seconds afterwards.


#9

houston - No I didn’t and I didn’t even think about it being from the asprin but that makes complete sense!